# SDR SWAA2024081316021

- Difficulty date: July 23, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER RECEPTACLE DOOR SURROUND DOUBLER CRACKED/BROKEN AT LOWER TAB<[01] ACCOMPLISHED REPAIR OF EXTERNAL GROUND POWER RECEPTACLE DOOR SURROUND DOUBLER CRACKED/BROKEN AT LOWER TAB. IAW B737-800 SRM 53-10-15-2R-4;[02] VERIFIED ACCOMPLISHED REPAIR OF EXTERNAL GROUND POWER RECEPTACLE DOOR SURROUND DOUBLER CRACKED/BROKEN AT LOWER TAB. IAW B737-800 SRM 53-10-15-2R-4
